# SDR AMTA200700523

- Difficulty date: October 15, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY ESCAPE PATH LIGHTING INOPERATIVE.  REMOVED AND REPLACED FWD GALLEY LIGHT STRIP.  OPS CHECK NORMAL.  (K)
